Generalized inverses and asymptotic properties of Wald tests

Quang H. Vuong

    Research output: Contribution to journalArticle

    Abstract

    We consider Wald tests based on consistent estimators of g-inverses of the asymptotic covariance matrix Σ of a statistic that is n 1 2-asymptotically normal distributed. Asymptotic properties of the tests are obtained under the null hypothesis and under any sequence of local alternatives. As an illustration, our results are applied to obtain a new simple Hausman test which is always asymptotically equivalent to the classical tests.

    Original languageEnglish (US)
    Pages (from-to)343-347
    Number of pages5
    JournalEconomics Letters
    Volume24
    Issue number4
    DOIs
    StatePublished - 1987

    ASJC Scopus subject areas

    • Finance
    • Economics and Econometrics

    Fingerprint Dive into the research topics of 'Generalized inverses and asymptotic properties of Wald tests'. Together they form a unique fingerprint.

  • Cite this